Back to all discussions

Has anyone else experienced side effects from Nucala?

Hi everyone. After having to jump through so many hoops, i finally became eligible for Nucala. Ive just had my 4th injection and I'm having terrible problems with side effects.... Ive also developed Shingles.... My backaches are crippling,,, my headaches are crippling (Im also a migraine sufferer) I ache in every joint.. These have been building with each injection.. BUT for 3 weeks or of the 4 im breathing better... I would love to hear how other people are going on Nucula!! Thanks guys Dawn

  1. Hi skyserene and thanks for your post. I'm sorry you're having such difficulties with the side effects of this medication. You may want to try posting your inquiry in the question and answer section - you may get more of a response there. You can access it here: https://asthma.net/q-and-a/. You may also want to consider posting it for discussion on our asthma Facebook page. Wishing you the best! Leon (site moderator)

    1. Hi again skyserene - I apologize for my slip up. I see that you did, in fact, post it in the Q & A section. I'm hopeful the community will respond. But you still may want to try our asthma Facebook page. You can access it here: https://business.facebook.com/AsthmaDotNet/
      Warm regards,
      Leon (site moderator)

  2. Hi Leon, thanks for that, i did direct a comment to a lady then went what i thought was a question page to ask that question.
    Yes side effects are harsh but im thinking because i was getting shingles, they were so much worse last month.
    Ive had my fourth injection,,, side effects yes but not as bad thank goodness..
    Im breathing better on it though which is good.
    Cheers
    Dawn

    1. Hi again, skyserene (Dawn) and thanks for updating us. So glad to hear the side effects have lessened somewhat following the fourth injection. Please keep us posted as you progress through this treatment process. Warmly, Leon (site moderator)

  3. I had mostly fatigue, headaches and some flu like symptoms.

    1. Hi Dia and thanks for letting us know how this medication affected you. Wishing you well, Leon (site moderator)

or create an account to reply.